# SDR CA070216003

- Difficulty date: February 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540J2BD
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: AN17422A
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION FOUND BOLTS (AN174-22A (6EA)) IN ELEVATOR TORQUE TUBE ASSEMBLY (40070-05) CORRODED. (TC NR 20070216003)
